MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-NT
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
On (b)(6) 2026, the patient presented with grade 4+ functional mitral regurgitation (mr), restricted posterior leaflet and thickened anterior leaflet for a mitraclip procedure.During the procedure, imaging was challenging due to previous cardiac surgery.A mitraclip was successfully implanted at the a2¿p2 segment of the anterior and posterior leaflets.During the deployment sequence of the second mitraclip, anatomical interaction between the clip and the anterior leaflet was observed.Troubleshooting maneuvers were performed but were unsuccessful.As a result, the clip was deployed in its existing position.Following deployment, the mitral pressure gradient increased to 9 mmhg.The patient remained in stable condition, and the gradient subsequently decreased to 6 mmhg.Post-procedure, mr was reduced to grade 2+.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no other complaints from the lot.All available information was investigated, and based on the information provided, a cause for the entrapment of device with the anatomy and mitral stenosis cannot be determined.Image resolution poor is attributed to patient and procedural conditions as significant shadowing from the annuloplasty ring especially along the pml was reported.Mitral stenosis is a known possible complication associated with mitraclip procedures.Unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
N/a.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24420288
Report Number2135147-2026-01103
Device Sequence Number12241539
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)270512(10)51112A1026
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number51112A1026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITRACLIP.; STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale